# SDR 99FDEA00118

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163491
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0578 016  - CORROSION ON SHEAR TIE BS 1166 STR 29L AND STR 30 WL 138.  REMOVED SHEAR TIES AT BS 1166 STR 29 L/R.  FABRICATED AND INSTALLED NEW SHEAR TIES IAW FEDEX SRM 51-30-2 53-10-4.
